Alert archive / Florida / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this wind chill advisory at Jan 6, 2014, 4:13 AM EST for 4 counties in Florida. It took effect at Jan 6, 2014, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2014, 4:13 AM EST (09:13 UTC)
- In effect from
- Jan 6, 2014, 10:00 PM EST
- Expired
- Jan 7, 2014, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Melbourne, FL
Counties Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 49 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WWUS42 KMLB 060913 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EST MON JAN 6 2014 ...VERY COLD WIND CHILL READINGS ACROSS EAST CENTRAL FLORIDA TONIGHT INTO TUESDAY MORNING... FLZ041-044-141-144-071500- /O.NEW.KMLB.WC.W.0001.140107T0300Z-140107T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 413 AM EST MON JAN 6 2014 ...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY. * WIND CHILL VALUES...LATE NIGHT TEMPERATURES IN THE 20S IN COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL VALUES TO DROP INTO THE MID TO UPPER TEENS LATE TONIGHT. * OTHER IMPACTS...VERY COLD WIND CHILL VALUES WILL POSE A HAZARD TO THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN LAYERS AND WEAR A HAT AND GLOVES IF OUTDOORS FOR ANY PROLONGED PERIOD OF TIME. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. MAKE SURE THEY HAVE ADEQUATE SHELTER INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ FLZ045>047-053-054-058-059-064-147-071500- /O.NEW.KMLB.WC.Y.0002.140107T0300Z-140107T1500Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...TITUSVILLE 413 AM EST MON JAN 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY. * WIND CHILL VALUES...LATE NIGHT TEMPERATURES IN THE 30S IN COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL VALUES TO DROP INTO THE 20S TO LOWER 30S LATE TONIGHT. * OTHER IMPACTS...COLD WIND CHILL VALUES WILL POSE A HAZARD TO THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN LAYERS AND WEAR A HAT AND GLOVES. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. MAKE SURE THEY HAVE ADEQUATE SHELTER INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 15
2 follow-up statements
667 WWUS42 KMLB 070900 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EST TUE JAN 7 2014 ...VERY COLD WIND CHILL READINGS ACROSS EAST CENTRAL FLORIDA THIS MORNING... FLZ041-044-141-144-071500- /O.CON.KMLB.WC.W.0001.000000T0000Z-140107T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 400 AM EST TUE JAN 7 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WIND CHILL VALUES...EARLY MORNING TEMPERATURES IN THE UPPER 20S IN COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL VALUES TO DROP INTO THE UPPER TEENS AROUND SUNRISE THIS MORNING. WIND CHILL READINGS WILL REMAIN BELOW FREEZING INTO MID MORNING. * OTHER IMPACTS...VERY COLD WIND CHILL VALUES WILL POSE A HAZARD TO THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN LAYERS AND WEAR A HAT AND GLOVES IF OUTDOORS FOR ANY PROLONGED PERIOD OF TIME. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. MAKE SURE THEY HAVE ADEQUATE SHELTER INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ FLZ045>047-053-054-058-059-064-147-071500- /O.CON.KMLB.WC.Y.0002.000000T0000Z-140107T1500Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...TITUSVILLE 400 AM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WIND CHILL VALUES...LATE NIGHT TEMPERATURES IN THE 30S IN COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL VALUES TO DROP INTO THE 20S TO LOWER 30S EARLY THIS MORNING. * OTHER IMPACTS...COLD WIND CHILL VALUES WILL POSE A HAZARD TO THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN LAYERS AND WEAR A HAT AND GLOVES. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. MAKE SURE THEY HAVE ADEQUATE SHELTER INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
838 WWUS42 KMLB 071504 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1004 AM EST TUE JAN 7 2014 FLZ041-044-141-144-071615- /O.EXP.KMLB.WC.W.0001.000000T0000Z-140107T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 1004 AM EST TUE JAN 7 2014 ...WIND CHILL WARNING HAS EXPIRED... TEMPERATURES WILL CONTINUE TO INCREASE THROUGH THE REST OF THE DAY BUT WIND CHILL VALUES IN THE UPPER 20S TO LOW 30S WILL STILL BE POSSIBLE THROUGH NOON. $$ FLZ045>047-053-054-058-059-064-147-071615- /O.EXP.KMLB.WC.Y.0002.000000T0000Z-140107T1500Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...TITUSVILLE 1004 AM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES WILL CONTINUE TO INCREASE THROUGH THE REST OF THE DAY BUT WIND CHILL VALUES IN THE LOW 30S WILL STILL BE POSSIBLE THROUGH LATE MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 3:40 AM EST, 33 minutes earlier.
Area forecast discussion, Jan 6, 3:40 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 AM EST MON JAN 6 2014
.DISCUSSION...
...COLD FRONT WILL BRING WINDY CONDITIONS AND FALLING TEMPERATURES
BY LATE AFTERNOON...
...FREEZING TEMPERATURES AND VERY COLD WIND CHILL READINGS ACROSS
MUCH OF EAST CENTRAL FLORIDA TONIGHT...
...HAZARDOUS WINDS/SEAS DEVELOPING ACROSS THE ATLANTIC TODAY INTO
TONIGHT...
CURRENTLY...THE COLD FRONT IS MAKING ITS WAY ACROSS THE FLORIDA
PANHANDLE EARLY THIS MORNING WITH A QUICK DROP INTO THE 40S BEHIND
THE FRONT. ACROSS E CENTRAL FL...915 MHZ CAPE WIND PROFILERS
INDICATE WSW/SW WINDS ARE INCREASING AHEAD OF THE FRONT WITH TEMPS
IN THE MID 60S ACROSS THE AREA AT 2 AM. THERE MAY BE SOME ADDITIONAL
PATCHY FOG AND OR STRATUS DEVELOPMENT THROUGH THE EARLY MORNING
HOURS BUT INCREASED LOW LVL MIXING SHOULD NOT ALLOW WIDESPREAD FOG
DEVELOPMENT.
TODAY...SHORT RANGE MODELS INDICATE THE COLD FRONT WILL MOVE INTO
NRN AREAS BY LATE MORNING AND SWEEP ACROSS CENTRAL AND SRN AREAS
DURING THE AFTERNOON. THERE MAY BE SOME ISOLATED LIGHT SHOWERS AHEAD
OF THE FRONT BUT MODELS CONTINUE TREND OF WEAKENING ANY PREFRONTAL
SHOWER ACTIVITY AS THEY APPROACH E CENTRAL FL. HAVE USED A MODEL POP
BLEND WITH 20 PCT ACROSS THE AREA...EXCEPT 30 PCT ACROSS THE FAR
SOUTH WHERE SOME SCATTERED SHOWERS MAY DEVELOP IN THE MID TO LATE
AFTERNOON. SHOULD SEE MORNING HIGHS IN THE MID-UPPER 60S ACROSS NRN
AREAS AND UPPER 70S TO NEAR 80 ACROSS ST LUCIE AND MARTIN COUNTIES
BEFORE THE FRONT MOVES THROUGH. HAVE INDICATED TEMPS DROPPING INTO
THE LOWER 50S ACROSS THE NORTH LATE THIS AFTERNOON BEHIND THE FRONT
IN AGREEMENT WITH GFS LAMP GUID. LAKE WIND ADVISORY WILL BE HOISTED
FOR CENTRAL/NRN ZONES FROM NOON TO 6 PM FOR GUSTY NW WINDS.
TONIGHT...VERY COLD TEMPERATURES AND WIND CHILLS ARE EXPECTED
OVERNIGHT BEHIND THE FRONT WITH GUSTY AND STRONG NW WINDS CONTINUING
INTO THE OVERNIGHT HOURS WITH BRISK CONDITIONS. FREEZING
TEMPERATURES ARE EXPECTED FROM NRN BREVARD SW INTO OSCEOLA COUNTY
LATE TONIGHT AND LOWS INTO THE 20S NW OF THE I-4 CORRIDOR. HAVE
UPGRADED THE HARD FREEZE/FREEZE WATCHES TO WARNINGS. CURRENT
FORECAST THINKING IS THAT SRN BREVARD AND OKEECHOBEE COUNTIES WILL
DROP TO AROUND 33 DEGS OR PERHAPS TOUCH 32 DEGREES IN A FEW SPOTS
FOR AN HOUR OR SO AROUND SUNRISE. LOCAL FREEZE WARNING CRITERIA
DICTATES AT LEAST TWO HOURS AT THE FREEZING MARK OR BELOW. WILL KEEP
MENTION OF NORMALLY COLDER SPOTS NEARING THE FREEZING MARK AND LET
DAY SHIFT GET A LOOK AT MORNING 12Z GUID FOR POSSIBLE EXTENSION OF
FREEZE WARNING IF NECESSARY FOR THESE AREAS. WIND CHILL WARNINGS
WILL BE IN EFFECT ACROSS LAKE AND VOLUSIA COUNTIES WHERE LATE NIGHT
WIND CHILLS WILL DROP INTO THE TEENS FOR SEVERAL HOURS. THE
REMAINDER OF EAST CENTRAL FL WILL BE UNDER A WIND CHILL ADVISORY
WITH WIND CHILLS IN THE 20S TO LOWER 30S AFTER MIDNIGHT ACROSS THE
NORTH AND DURING THE LATE NIGHT HOURS ACROSS THE SOUTH.
TUE...A VERY COLD START TO TUESDAY WITH LOWS RANGING FROM THE MID
AND UPPER 20S NORTH OF THE INTERSTATE 4 CORRIDOR TO THE LOW 30 AS
FAR SOUTH AS THE TOWN OF OKEECHOBEE AND SOUTHERN BREVARD COUNTY TO
THE MID AND UPPER 30S VERO BEACH TO FORT PIERCE AND THE LOW AND MID
40S ALONG THE COAST SOUTH OF FORT PIERCE TO HOBE SOUND. BRISK
NORTHWEST TO NORTH WINDS WILL MAKE IT FEEL MUCH COLDER THAN IT
ACTUALLY IS.
TUE NIGHT...ANOTHER COLD NIGHT WITH WEDNESDAY MORNING LOWS RANGING
FROM AROUND 30 INTERSTATE 4 NORTH AND WEST AND UPPER 30S AROUND 40
FROM ORLANDO TO LAKE OKEECHOBEE. AN ONSHORE COMPONENT TO THE WIND
WILL BRING ATLANTIC MARITIME AIR TO THE COAST CAPE CANAVERAL SOUTH.
THE ONSHORE COMPONENT WILL HELP TO MODIFY THE COLD AIR MASS AND KEEP
TEMPERATURES A LITTLE WARMER WITH OVERNIGHT LOWS RANGING FROM AROUND
40 AT CAPE CANAVERAL AND SPACE CENTER AREAS TO THE MID AND UPPER 40S
ALONG THE COAST FROM SOUTH BREVARD TO STUART AND WEST OF INTERSTATE
95.
WED-WED NIGHT...THE SURFACE HIGH PRESSURE BUILDS INTO THE WESTERN
ATLANTIC AND DOWN FLORIDA. THIS WILL ALLOW THE WINDS TO SHIFT
THROUGH THE NORTHEAST AND TO THE EAST WED NIGHT. THE WIND SHIFT
BRINGS ATLANTIC AIR MASS INTO CENTRAL FLORIDA AND MODERATES THE
TEMPERATURES WITH HIGHS RANGING FROM THE MID 60S WEST AND NORTH OF
INTERSTATE 4 TO THE LOW 70S AT THE COAST BREVARD SOUTH AND SOME MID
70S AROUND LAKE OKEECHOBEE. THE ONSHORE FLOW REACHES INLAND TO
MODERATE OVERNIGHT NIGHTS WITH MID AND UPPER 50S KISSIMMEE ORLANDO
DAYTONA WEST TO THE LOW AND MID 60S SOUTH BREVARD TO MARTIN
COUNTY.
THU-FRI...RELATIVELY FLAT/BROAD TROUGHING MID AND UPPER LEVEL FLOW
BEGINS TO BECOME SOUTHWEST NORTHEAST ORIENTED THURSDAY AND CONTINUES
TO BECOME NORTH SOUTH ORIENTED FRI AS TROUGHING DROPS OUT OF THE
ROCKIES AND EAST TO THE INTO THE HIGH PLAINS SOUTH TO NEW MEXICO.
THE SURFACE HIGH CONTINUES ITS EASTWARD MARCH WITH THE CENTER OFF
NEW ENGLAND AND RIDGING ALONG THE EAST COAST INTO THE NORTHEAST GULF
OF MEXICO. CONTINUED ONSHORE FLOW KEEPS MODERATING TEMPERATURES WITH
HIGHS IN THE MID 70S WEST OF ORLANDO TO THE UPPER 70S CAPE CANAVERAL
SOUTH AND AROUND 80 MARTIN COUNTY TO LAKE OKEECHOBEE. BEST CHANCES
FOR ANY RAIN WOULD THE 50 POP THU DUE TO A COMBINATION OF DEEPEST
MOISTURE AND UPPER LEVEL DISTURBANCES CROSSING OVERHEAD.
SAT-SUN...WINDS BECOME SOUTHERLY AS HIGH PRESSURE MOVES INTO THE
ATLANTIC AND A FRONTAL BOUNDARY MOVES ACROSS THE SOUTHEAST UNITED
STATES. TIME HEIGHT CROSS SECTIONS SHOWING LIMITED MOISTURE WITH
MOST OF IT TRAPPED BELOW 850MB AND MID LEVEL VORTICITY REMAINING
WELL NORTH OF CENTRAL FLORIDA. WARMER HIGHS INTO THE 80S EXPECTED
WITH THE SOUTHERLY FLOW.
&&
.AVIATION...SOME PATCHY BR OR STRATUS STILL POSSIBLE ACROSS E
CENTRAL FL TERMINALS THROUGH SUNRISE BUT INCREASING LOW LVL WSW FLOW
IS MITIGATING ANY WIDESPREAD LOW IFR ISSUES. COLD FRONT WILL MOVE
THROUGH E CENTRAL FL TERMINALS LATER TODAY WITH NW WINDS INCREASING
TO 15-18 KNOTS WITH GUSTS TO 22-25 KNOTS DURING THE LATE AFTERNOON
AND CONTINUING INTO TONIGHT. FEW-ISOLD SHOWERS POSSIBLE AHEAD OF THE
FRONT...BUT PROBS TOO LOW TO MENTION IN TAFS AT THIS POINT.
&&
.MARINE...COLD FRONT WILL SWEEP THROUGH THE E CENTRAL FL WATERS FROM
LATE MORNING INTO THE AFTERNOON WITH POST FRONTAL WINDS INCREASING
OUT OF THE NW TO 20-25 KNOTS THIS AFTERNOON AND 25-30 KNOTS TONIGHT
WITH GUSTS TO GALE FORCE. HAVE UPGRADED GALE WATCH TO WARNING WHICH
WILL BE IN EFFECT ACROSS THE OFFSHORE WATERS THROUGH 10 AM TUESDAY.
SMALL CRAFT ADVISORIES WILL BE IN EFFECT NEAR SHORE STARTING AT 10
AM TODAY. SEAS WILL BUILD TO OVER 10 FT OFFSHORE AND IN THE GULF
STREAM TONIGHT.
TUE...VERY HAZARDOUS WINDS AND SEAS EXPECTED ACROSS THE OFFSHORE AND
GULF STREAM WATERS TUESDAY WITH N/NW WINDS UP TO 25 KNOTS WITH
OCCASIONAL GUSTS TO GALE FORCE AND SEAS 10 TO 13 FEET ON THE
OFFSHORE WATERS.
WED...WINDS SHIFT TO THE NORTHEAST THEN EAST AND DIMINISH TO 15
KNOTS OR LESS AND THE SEAS SUBSIDE TO 6 FEET OR LESS.
THU-FRI...EAST WINDS INCREASE TO 15 TO 20 KNOTS AS THE PRESSURE
GRADIENT BEGINS TO STRENGTHEN WITH THE NORTHWARD MOVEMENT OF THE
WHAT WAS A STATIONARY BOUNDARY OVER THE FLORIDA STRAITS. SEAS BUILD
TO 5 TO 6 FEET OFFSHORE AND 4 TO 6 FEET NEARSHORE.
&&
.FIRE WEATHER...
GUSTY NW WINDS AND MIN RHS INTO THE 40S WITH GOOD DISPERSION WILL BE
A CONCERN TODAY. TUE...EXTREMELY LOW DEW POINTS WILL PRODUCE MIN RH
VALUES RANGING FROM THE MID TEENS/NORTH TO AROUND 40 IN MARTIN
COUNTY. WED-FRI...ONSHORE FLOW WILL MITIGATE ANY LOW RH CONCERNS.
&&
.CLIMATE...RECORDS FOR BOTH LOW TEMPERATURE AND LOW MAXIMUM
TEMPERATURE FOR JANUARY 7TH...
LOW. LOW MAX.
DAB.....29F (2010) 51F (1942)
MCO.....30F (2010) 53F (1924)
MLB.....28F (2010) 56F (2006)
VRB.....29F (2010) 57F (1980)
DAYTONA BEACH AND ORLANDO HAVE THE BEST CHANCE TO TIE/BREAK THEIR
RECORD LOW TUESDAY MORNING. OFFICIALLY WE ARE NOT FORECASTING RECORD
LOWS AT THE OTHER SITES. BUT ALL SITES WILL LIKELY BE SETTING RECORD
LOW MAXIMUM TEMPERATURES TUESDAY AFTERNOON. IT IS INTERESTING TO
NOTE THAT ALL THE RECORD LOWS FOR JAN 7 ARE FROM THAT VERY COLD
WINTER IN 2010.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 67 28 47 38 / 20 0 10 10
MCO 68 30 49 38 / 20 0 10 10
MLB 72 33 53 45 / 20 10 20 10
VRB 77 36 56 48 / 20 10 20 10
LEE 65 27 45 32 / 20 0 10 10
SFB 68 29 47 37 / 20 0 10 10
ORL 68 32 48 38 / 20 0 10 10
FPR 78 39 56 47 / 20 10 20 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY
FOR INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST. LUCIE.
LAKE WIND ADVISORY FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
BREVARD-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE.
FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR COASTAL VOLUSIA-
NORTHERN BREVARD-ORANGE-OSCEOLA-SEMINOLE.
WIND CHILL WARNING FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY
FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN
LAKE.
HARD FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR INLAND
VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 AM EST
TUESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
GALE WARNING FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...VOLKMER
LONG TERM....WIMMERHazardous weather outlook, Jan 5, 6:20 PM EST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 620 PM EST SUN JAN 5 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-060900- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 620 PM EST SUN JAN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... ROUGH SEAS WILL CONTINUE OVER THE LOCAL ATLANTIC AS A 4 TO 6 FOOT LONG PERIOD SWELL COMBINES WITH SOUTH TO SOUTHWEST WINDS BETWEEN 10 AND 15 KNOTS. BOATERS SHOULD EXERCISE CAUTION IF VENTURING INTO THE OPEN ATLANTIC...ESPECIALLY IN THE GULF STREAM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STRONG COLD FRONT WILL MOVE THROUGH EAST CENTRAL FLORIDA THROUGH THE DAY ON MONDAY. THIS FRONT WILL USHER IN THE COLDEST AIR OF THE SEASON SO FAR WITH TEMPERATURES MONDAY NIGHT INTO TUESDAY FALLING INTO THE MID TO UPPER 30S OVER MOST OF THE EAST CENTRAL PENINSULA...AND INTO THE MID TO UPPER 20S NORTH OF I-4. WIND CHILLS WILL FALL INTO THE UPPER 20S TO MID 30S ALONG THE COAST...AND INTO THE LOW TO MID 20S OVER THE INTERIOR. A STRONG NORTHWEST BREEZE WITH FREQUENT GUSTS TO GALE FORCE WILL GENERATE DANGEROUS SEAS OVER THE ATLANTIC INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MOSES
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 4:02 AM EST | Freeze Warning | MLB | Orange, Osceola, Seminole, Volusia | 29 hr |
| Jan 6, 4:02 AM EST | Hard Freeze Warning | MLB | Lake, Volusia | 29 hr |
| Jan 6, 4:02 AM EST | Lake Wind Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 14 hr |
| Jan 6, 4:13 AM EST | Wind Chill Warning | MLB | Lake, Volusia | 30 hr |
| Jan 6, 4:23 AM EST | Gale Warning | MLB | 30 hr |
Nearby
Wind Chill Advisories in Florida, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.